# SDR AALA201801029008

- Difficulty date: December 22, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD MAIN CABIN SEAT TRACK BETWEEN FRAMES 12 TO 20,  WATERLINE Z-490 AT BUTTLINE Y-280.  REPLACED THE SEAT TRACK IAW 53-00-00-3, REPAIR 3, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03, AND SRM 51-43-04.
